논문KCI 등재
On second order nonconvex sweeping process with nonconvex perturbation
대한수학회 (The Korean Mathematical Society)|2011.07|대한수학회논문집 (Communications of the KMS)|제26권 제3호|pp. 515-530
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
This paper deals with the existence result of solutions of a second order functional differential inclusion, governed by a class of nonconvex sweeping process, with a nonconvex perturbation.
Abstract
This paper deals with the existence result of solutions of a second order functional differential inclusion, governed by a class of nonconvex sweeping process, with a nonconvex perturbation.
참고문헌 (23)
- R. P. Agarwal, "A survey of recent xed point theory in Frechet spaces, Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday. Vol. 1", pp.75~88 (2003), Kluwer Acad
- J. P. Aubin, "Differential Inclusions" (1984), Springer-Verlag
- D. Azzam-Laouir, "Mixed semicontinuous perturbation of a second order nonconvex sweeping process", Electron. J. Qual. Theory Differ. Equ, 2008(37), pp.1~9 (2008)
- H. Benabdellah, "Nonconvex sweeping process", J. Appl. Anal, 2(2), pp.217~240 (1996)
- M. Bounkhel, "General existence results for second order nonconvex sweeping process with unbounded perturbations", Port. Math. (N.S.), 60(3), pp.269~304 (2003)
- M. Bounkhel, "Existence results on the second-order nonconvex sweeping process with perturbations", Set-Valued Var. Anal, 12(3), pp.291~318 (2004)
- M. Bounkhel, "Nonconvex sweeping process and prox-regularity in Hilbert space", J. Nonlinear Convex Anal, 6(2), pp.359~374 (2005)
- M. Bounkhel, "Existence results for rst and second order nonconvex sweeping process with delay", Port. Math. (N.S.), 61(2), pp.207~230 (2004)
- C. Castaing, "Quelques problemes d'evolution du second ordre, Seminaire d'Analyse Con- vexe", Univ. Sci. Tech. Languedoc, Mont- pellier, 18(5), pp.18~ (1988), Mont-pellier
- C. Castaing, "Topological properties of solution sets for sweeping process with delay", Port. Math, 54(4), pp.485~507 (1997)
- C. Castaing, "Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics" (1977), Springer-Verlag
- C. Castaing, "Evolution equations governed by the sweep- ing process", Set-Valued Var. Anal, 1(2), pp.109~139 (1993)
- F. H. Clarke, "Proximal smoothness and the lower C2 property", J. Convex Anal, 2(1), pp.117~144 (1995)
- K. Deimling, "Multivalued Differential Equations, De Gruyter Series in Non linear Anal- ysis and Applications" (1992), Walter de Gruyter
- T. X. Duc Ha, "Nonconvex second-order differential inclusions with memory", Set-Valued Var. Anal, 3(1), pp.71~86 (1995)
- J. F. Edmond, "Delay perturbed sweeping process", Set-Valued Var. Anal, 14(3), pp.295~317 (2006)
- T. Haddad, "Mixed semicontinuous perturbations of nonconvex sweeping process", Math. Program, 123(1), pp.225~240 (2010)
- M. D. P. Monteiro Marques, "Differential inclusions in nonsmooth mechanical problems, Shocks and dry friction. Progress in Nonlinear Differential Equations and their Appli- cations" (1993), Birkhauser Verlag
- J. J. Moreau, "Evolution problem associated with a moving convex set in a Hilbert space", J. Differential Equations, 26(3), pp.347~374 (1977)
- J. J. Moreau, "Application of convex analysis to the treatment of elasto-plastic systems, in \Applications of Methods of Functional Analysis to Problems in Mechanics, IN Lecture Notes in Mathematics, 503", pp.56~89 (1976), Springer-Verlag
- J.J. Moreau, "Unilateral contact and dry friction in nite freedom dynamics, in \Nonsmooth Mechanics", CISM Courses and Lectures, 302, pp.1~82 (1988), Springer-Verlag
- R. A. Poliquin, "Local differentiability of distance functions", Trans. Amer. Math. Soc, 352(11), pp.5231~5249 (2000)
- Q. Zhu, "On the solution set of differential inclusions in Banach space", J. Differential Equations, 93(2), pp.213~237 (1991)
관련 논문AI추천
Second Order Impulsive Neutral Functional Differential InclusionsYicheng Liu, Zhixiang Li경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제1호Oscillation criteria for second order differential inclusionsDonal O`Regan, Ravi P. Agarwal, Said R. Grace장전수학회 · Advanced Studies in Contemporary Mathematics2008 · 제16권 제1호Controllability for nonlinear variational evolution inequalities노현희, Jin-Mun Jeong, Jong Yeoul Park대한수학회 · 대한수학회지2012 · 제49권 제5호Existence of the integral solutions for functional differential inclusionsHaeng Joo Lee, Jeongyo Park, Jong Yeoul Park대한수학회 · 대한수학회지2004 · 제41권 제2호NONLINEAR DIFFERENTIAL INCLUSIONS OF SEMIMONOTONE AND CONDENSING TYPE IN HILBERT SPACESHossein Abedi, Ruhollah Jahanipur대한수학회 · 대한수학회보2015 · 제52권 제2호Controllability of second order semi-linear neutral impulsive differential inclusions on unbounded domain with infinite delay in Banach spacesDimplekumar N. Chalishajar, Falguni S. Acharya대한수학회 · 대한수학회보2011 · 제48권 제4호
이 간행물의 다른 논문 (13건)
On radically-symmetric idealsEbrahim Hashemipp. 339-348Fuzzy subgroups based on fuzzy points박철환, 전영배, 강민수pp. 349-371Generalized ideal elements in le-Γ-semigroupsEdmond Pisha, Kostaq Hilapp. 373-384Hyper K-subalgebras based on fuzzy points강민수pp. 385-403On nil-extensions of left strongly simple po-semigroupsQing Shun Zhupp. 405-416
